Communications in Mathematical Physics

, Volume 146, Issue 1, pp 205–216

Sharp bounds on the number of scattering poles for perturbations of the Laplacian


  • Georgi Vodev
    • Section of Mathematical Physics, Institute of MathematicsBulgarian Academy of Sciences

DOI: 10.1007/BF02099213

Cite this article as:
Vodev, G. Commun.Math. Phys. (1992) 146: 205. doi:10.1007/BF02099213


Sharp bounds on the numberN(r) of the scattering poles in the disc |z|≦r for a large class of compactly supported perturbations (not necessarily selfadjoint) of the Laplacian in ℝn,n≧3, odd, are obtained. In particular, in the elliptic case the estimateN(r)≦Crn+C is proved.

Copyright information

© Springer-Verlag 1992